Furstenberg, Hillel; Peres, Yuval; Weiss, Benjamin
Perfect filtering and double disjointness
Annales de l'I.H.P. Probabilités et statistiques, Tome 31 (1995) no. 3 , p. 453-465
Zbl 0832.60045 | MR 1338448
URL stable : http://www.numdam.org/item?id=AIHPB_1995__31_3_453_0

Bibliographie

[F] H. Furstenberg, Disjointness in ergodic theory, minimal sets, and a problem in Diophantine approximation, Math. systems theory, 1, 1967, pp. 1-49. MR 213508 | Zbl 0146.28502

[FW] H. Furstenburg and B. Weiss, The finite multipliers of infinite ergodic transformations, Lecture Notes in Math. #668, Springer Verlag, 1977, pp. 127-132. MR 518553 | Zbl 0385.28009

[GW] S. Glasner and B. Weiss, Processes disjoint from weak mixing, Trans. Amer. Math. Soc., 316, 1989, pp. 689-703. MR 946217 | Zbl 0696.28008

[K] J.L. King, Ergodic properties where order 4 implies infinite order, preprint, 1991. MR 1248927

[P] K. Petersen, Ergodic theory, Cambridge University Press, 1983. MR 833286 | Zbl 0507.28010

[R] D.J. Rudolph, An example of a measure preserving map with minimal self joinings and applications, J. d'Analyse Math., 35, 1979, pp. 98-122. MR 555301 | Zbl 0446.28018

[S] Ja G. Sinai, A weak isomorphism of transformations with an invariant measure, Dokl. Akad. Nauk., USSR, 147, 1962, pp. 797-800. MR 161960 | Zbl 0205.13501

[ST] M. Smorodinski and J.P. Thouvenot, Bernoulli factors that span a transformation, Israel J. of Math., 32, 1979, pp. 39-43. MR 531599 | Zbl 0394.28010